# SDR SWAA2023112122657

- Difficulty date: November 19, 2023
- Submitted: November 21, 2023
- Operation: Air carrier
- Aircraft: N8542Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63581
- Aircraft time: 20,651 hours, 10,332 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A FA EMERGENCY FLASHLIGHT INOP<[01] PERFORMED OPS CHECK OF FLASHLIGHTS PER AMM 25-64-00. OPS CHECK GOOD.
